# SDR 2007UALA01236

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 727222
- Aircraft serial: 26937
- Aircraft time: 44,663 hours, 8,470 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Missing
- Location: Seat 14d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT AT SEAT 14D IS MISSING.  REPLACED LIGHT ASSY.  OPS CHECKS GOOD.
